# SDR FDEA202010012486

- Difficulty date: October 1, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA0220505
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT SIDE AT APPROXIMATELY STA 1440 LONG 17, HAS EXFOLIATION CORROSION, MARKED NR 11.  REQUIRES SDR.  REMOVED AND REPLACED STIFFENER AEA0220-505, PER SRM 51-31-01 VOL II & 51-33-01 VOL II.
